Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The regular element property


Author: Fred Richman
Journal: Proc. Amer. Math. Soc. 126 (1998), 2123-2129
MSC (1991): Primary 03F65, 13E05; Secondary 13P99, 13C15
MathSciNet review: 1443853
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The property that an ideal whose annihilator is zero contains a regular element is examined from the point of view of constructive mathematics. It is shown that this property holds for finitely presented algebras over discrete fields, and for coherent, Noetherian, strongly discrete rings that contain an infinite field.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 03F65, 13E05, 13P99, 13C15

Retrieve articles in all journals with MSC (1991): 03F65, 13E05, 13P99, 13C15


Additional Information

Fred Richman
Affiliation: Department of Mathematics, Florida Atlantic University, Boca Raton, Florida 33431-0991
Email: richman@acc.fau.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-98-04257-9
PII: S 0002-9939(98)04257-9
Received by editor(s): August 21, 1996
Received by editor(s) in revised form: December 17, 1996
Communicated by: Wolmer V. Vasconcelos
Article copyright: © Copyright 1998 American Mathematical Society